MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM BROACH SIZE 2; SURGICAL INSTRUMENT FOR HIP SURGERY

MEDACTA INTERNATIONAL SA AMISTEM BROACH SIZE 2; SURGICAL INSTRUMENT FOR HIP SURGERY
Catalog Number 01.18.10.102
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/29/2019
Type of Reportable Event Serious Injury
Event or Problem Description
After femoral rasping, the surgeon tried to reposition and felt an abnormal feeling.Checking the ct image has been discovered the transverse fracture about 10mm further than the distal rasping point.The surgeon fixed the fracture and cable.Due to this event, the surgery was prolonged about 2 hours.Total surgery time was about 4 hours.The rasp did not show any deformations or scratches.

Brand Name
AMISTEM BROACH SIZE 2
Common Device Name
SURGICAL INSTRUMENT FOR HIP SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8939223
Report Number3005180920-2019-00708
Device Sequence Number2610171
Product Code LXH
UDI-Device Identifier07630040751780
UDI-Public07630040751780
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.18.10.102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2019
Initial Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight58